# SDR DALA2018061504023

- Difficulty date: June 15, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 76,035 hours, 57,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR, INITIAL INSPECTION: CORROSION ON PREVIOUS REPAIR DOUBLERS AND FILLER AT AFT LAVATORY SERVICE PANEL SUMMARY OF NRC 00108, CORROSION LEVEL II, TEMPORARY REPAIR ON AFT LAVATORY SERVICE PANEL WAS ACCOMPLISHED PER ER/A 508310-14 REV A SEC III AND ETI-88-18-061 REV 5.
